# SDR USAA200701002

- Difficulty date: December 15, 2006
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 46,830 hours, 31,748 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK VERT FLANGE OF WS 135.5 RIB, LWR CHORD 7 INCHES FWD AFT SPAR.  REMOVED DAMAGE, FABRICATED & INSTALLED FILLER AND REPAIR FOR SECTION PER EA 83773.
